# SDR R61A201412291265

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 1,891 hours, 1,354 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A GROUND SPOILER FAIL MESSAGE.  RAN QRH AND DECLARED AN EMERGENCY.   LANDED AND TAXIED TO GATE WITHOUT INCIDENT. FOLLOWED FIM 27-63-00-810-804-A IAW AMM WHICH CALLED FOR CLEANING AND INSPECTING THE LT OTBD GROUND SPOILER PROXIMITY SWITCH, WITH NO DEFECTS NOTED AND ALL FAULTS CLEARED.  ACFT IS GOOD FOR SERVICE.
